# SDR DL764091587

- Difficulty date: October 5, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 32,629 hours, 9,444 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB DUE TO RT BLEED FAMV STATUS MESSAGE.  HAPPENED DURING ENG START PWR SWAP.  PERFORMED ASCTU RESET AND CYCLED C/BS.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
